# SDR P5CA9701590

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 69B9090915
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON NR 4 PYLON OUTBOARD FUSE PIN INSERT.  REPLACED FUSE PIN PER BAC MM 54-10-03.
